MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 502-11-52E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
It was reported by sale representative that during hip surgery, trident cup was failed to fix after under reaming according to surgical techniques.Surgeon tried to impact cup but still loose.The hip acetabulum was broken and then changed to use cemented cup.The operation was completed successfully.Update: primary procedure, the acetabulum broke during impaction, not strong bond quality.Surgical delay: 20-30 min, right side.

Brand Name
TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9006304
Report Number0002249697-2019-03190
Device Sequence Number14095267
Product Code LPH
UDI-Device Identifier04546540432032
UDI-Public04546540432032
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number502-11-52E
Device Lot Number71801502
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR